# SDR ABXA080123

- Difficulty date: April 15, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 48,803 hours, 54,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AT ILN, FIRST OFFICER'S MAP LIGHT SPARKED AND SMOKED WHEN TURNED ON.  TURNED OFF LIGHT, SMOKE AND SPARKS STOPPED.  REPAIRED BROKEN WIRE FROM FIRST OFFICER'S MAP LIGHT.  OPS CHECK GOOD IAW DC9 AMM 33-00-00.
